# SDR CNMA20131004001

- Difficulty date: September 26, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N396AX
- Make and model: Boeing 767319
- Aircraft serial: 26264
- Aircraft time: 84,041 hours, 14,393 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Frame
- Condition: Corroded
- Location: Fan Case
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FAN CASE FRAME FROM 5 TO 7 O`CLOCK POSITION BLENDED AND FOUND TO BE OUT OF LIMITS.  R & R FAN CASE.
